# SDR CKSA96232

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND FS 1660 BULGE IN SKIN BELOW LEFT HAND AFT ENTRY DOOR.  REMOVED CORROSION AND TREATED THE AREA IAW SRM 51-1-8 AND INSTALLED DOUBLER REPAIR IAW SRM 53-2-0 FIGURE 18.  C-4 CHECK WORK CARD 3097, NON-ROUTINE TASK CARD NR 87246.
